Saturday, February 13, 2010

ZOMG The Giggle

What does the "z" stand for in zomg? Anyone?

That's beside the point.


I'm a dork. A mega-humongous-scary-giant-dork. It's sad. And hilarious. At the same time. Awesome.

I stutter when I'm nervous. Hence, the mega-dork.

Hanging out with Becca again was really fun. I've missed it lots. Only problem, I cannot hold a conversation to save my life. There's something wrong with me. I think there's only so many times I can go, "haha," before she bitch slaps me. Fo' realz. And still, I wish we did it more.

I wonder how Brie's going to handle me at ComicCon...


Brie...you're not big on conversation, right? Comfortable silences? :)


Anywhoozle,

I saw Percy Jackson and the Olympians:The Lightning Thief twice in one day. It.is.MAGICAL.

I've officially seen it more times than I've seen New Moon, but we're not going to touch on that mess.

Logan Lerman is beautiful. As are his eyes.

The CGI was pretty awesome.

My favorite scene, hands down (and those of you who have talked to me today will not be surprised), the Lotus Blossom scene with THE GIGGLE. It's crazy adorable. *le sigh*

The only thing I took issue with (as I've mentioned on Twitter) is that I figured out who the lightening thief was in advance. And it didn't even really matter. It was just that good (because any other movie I would have raged all over that).

It was dorky and cute and I loved it. The end.


Well, on that subject anyway.

Moving on, this new medication is kicking my ass. It's what's been making me physically sick (think that spew session on the side of 395, and you can STILL see it) and gives me wicked awful vertigo. My veins feel like they're full of helium. I don't like it.


The thing is, I was on this before and I became addicted to it. Completely involuntary mind you. As soon as I noticed I stopped it (which was not a bright idea because you're supposed to be weaned off ). I had to go through a whole slew of withdrawal symptoms. It's nasty. I don't recommend it. I've had the same problem with sleeping pills. Apparently, I'm a glutton for punishment.

My new Med. Management decided it would be different if I tried an ODT (orally disintegrating tablet) instead of swallowing a pill (because I have issues with swallowing certain medications) and a much lower dose.

I have NEVER had nausea this bad on ANY medication.

Like I said, it's kicking my ass.


I'm calling her on Monday to have my medication switched.


EverybodyLovesAYeti(isHolyCrapIt's1:30)




1 comments:

happytwilighter said...

sorry your meds are making you feel all yucky, hun... hopefully you can get it all straightened out quickly. I can't wait to see Percy Jackson... it does look spectacular :-)... and i puffy heart all your little quirks and silly giggles :-)

Post a Comment